Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am a diabetic patient, suddenly my sugar level become down.

sir, iam a diabetic patient ., and suddenly sugar become down and diffcult of breathing., and swetting ., so pl.tell me for the first aid action to be taken immediately
Asked On : Sun, 17 Oct 2010
Answers:  2 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
If you are on insulin or oral hypoglycaemic drugs, and do not eat in scheduled timings, you might get hypoglycemic episodes.

Symptoms are broad:nervousness,sweating,intense,hunger,trembling,
weakness,palpitations, andoften have trouble speaking.

Regular soda, juice, lifesavers, table sugar, and the like are good options. Take 4 teaspoons of sugar or 1/2 can of regular soda or juice. If after 10 minutes there is no improvement, repeat taking it again.This can be repeated up to three times. At that point, the patient should be considered as not responding to the therapy and an ambulance should be called.
Answered: Sat, 23 Oct 2010
General & Family Physician Dr. Jagdish's  Response
If you are on insulin or oral hypoglycaemic drugs, and do not eat in scheduled timings, you might get hypoglycemic episodes.

Symptoms are broad:nervousness,sweating,intense,hunger,trembling,
weakness,palpitations, andoften have trouble speaking.

Regular soda, juice, lifesavers, table sugar, and the like are good options. Take 4 teaspoons of sugar or 1/2 can of regular soda or juice. If after 10 minutes there is no improvement, repeat taking it again.This can be repeated up to three times. At that point, the patient should be considered as not responding to the therapy and an ambulance should be called.
Answered: Tue, 2 Nov 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor